Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 703868, 7 pages
http://dx.doi.org/10.1155/2014/703868
Research Article

Conjugacy of a Discrete Semidynamical System in a Neighbourhood of the Nontrivial Invariant Manifold

1Institute of Mathematics and Computer Science, University of Latvia, Raiņa bulvāris 29, Rīga 1459, Latvia
2Faculty of Physics and Mathematics, University of Latvia, Zeļļu iela 8, Rīga 1002, Latvia

Received 21 November 2013; Accepted 15 January 2014; Published 25 February 2014

Academic Editor: Tuncay Candan

Copyright © 2014 Andrejs Reinfelds. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The conjugacy of a discrete semidynamical system and its partially decoupled discrete semidynamical system in a Banach space is proved in a neighbourhood of the nontrivial invariant manifold.